Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for symptoms of dry eye syndrome

Answered by
Dr.
Dr. Prasanna Heijebu

General & Family Physician

Practicing since :2010

Answered : 1423 Questions

default
Posted on Mon, 17 Oct 2016 in Vision and Eye Disorders
Question: My Question is for Ophthalmologist.
I wear glasses, Crizal (anti-glare , UV protections). Today, I covered my laptop screen with another anti-glare and anti-reflection screen accessory.
The problem is my eyes are not feeling very comfortable after it.
Is it due to that two anti-glare filters ( glasses and screen) nullify each other and harmful rays are reaching my eyes as-is. (Brightness is controlled though)
OR
Is it something else.?
doctor
Answered by Dr. Prasanna Heijebu 10 hours later
Brief Answer:
Possible dry eye syndrome

Detailed Answer:
Hello Sir

I can certainly understand your concern.

Your symptoms are not related to the use 2 antiglare screens.They don't cancel each other nor function antagonistically.

The discomfort in your eyes is probably due to dry eye syndrome secondary to the excessive use of computers.

I prescribe eye lubricant drops for such symptoms symptoms to my patients.They will really improve the comfort levels.

Methyl Cellulose drops available as Refresh tears 2 drops in each eye every 4 hours will help to improve your symptoms.

If possible try to reduce the usage on your computer.

Please check with your physician if he shares my view and if can prescribe these eye drops to you.

Post your further questions if any.

Thank you.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Dry eye

doctor1 MD

Dear Madam/Sir My Wife is 15th week pregnant.She is getting burning sensation in eyes during morning which would be ok for rest of the day she started getting this burning sensation from past 7-8 days and she is having dry eyes . Could you please...

doctor1 MD

I have a black spot on the Sclera of my Rt eye. I have had dry eyes , myopia and floaters for sometime. what is this spot? Should I be concerned? Is there a connection with my other conditions?

doctor1 MD

I had cataract surgery just a little over 3 weeks ago in my left eye. The next day I noticed a "shadow" in the corner of that eye. My eye doctor said that's very common and usually clears up in 2-3 months. However, aside from this shadow, I have...

doctor1 MD

I have had very poor circulation in my feet and hands. Some times after standing for 15 mins my feet go numb. I'm also having fainting sensation when I turn my head to the left. Theses are a few of my health issue. Do you think they are a neurological problem or a medication side affect from the Lexapro and Vyvanse I take everyday to function. My eye doctor just started me on Restasis for my chronic dry eyes. I'm try to figure out if I should stop taking my medication to see if these symptoms go away. Unfortunately my work and family will suffer from that.

doctor1 MD

I have started to have problems with my eyes for a few weeks now. My vision is blurred, my eyes feel like they are burning as if they have looked at the sunlight for to long even at night time and that there is grit in them. The optition reception suggested dry eye and to get drops from the chemist. I have done this and use the drops 3/4 per day for about 5/6 days now. The eyes do not feel like they have grit in them anymore but they still have all the other systoms.

doctor1 MD

I have been having a glue in my eyes feeling for over 2 years now. I have seen 4 different ophthalmologists and all 4 either thing it s either allergies or I should use moisturizing drops. The last guy noted I have baggy conjunctiva . I always feel like something is STUCK in my eyes. I need help. Surgery if some of the conjunctiva needs to be removed!!!! I m aggressive at solving this problem! It is affecting my work and my life! Have found this: CONJUNCTIVAL CHALASIS: Occurring when a loss of Tenon’s fascia allows bulbar conjunctiva to become loose, conjunctival chalasis can cause persistent discomfort due to the loose tissue being pinched and folding over on itself. The diagnosis of conjunctival chalasis if often missed, largely due to an overlap in symptoms with dry eye disease , but when diagnosed, proper treatment can often result in complete resolution of symptoms. In some patients, lubricants and/or NSAIDs are sufficient to relieve discomfort, and I always try these therapies before proceeding to surgery. If necessary, removing the redundant conjunctival tissue and replacing it with an amniotic membrane graft also achieves excellent outcomes. Since all the O s I have seen are just drop guys - what kind of doctor do I need to find to help me??!!

doctor1 MD

I have been suffering with chronic dry eyes . I am on anti inflamitory drops, I have also been having problems with humming in my ears. Yesterday I had a very bad ear ache, my ENT said it was probably my eustachian tubes and gave me oral anti inflammitory meds. Today my ear feels much better, and my eyes also feel much better. I want to know if there is a connection.